# SDR AALA201710239047

- Difficulty date: October 22, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 22,438 hours, 8,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT ON THE SIDE OF THE R1 DOOR HAS A MISSING LENS COVER.  REPLACED LENS COVER.  OPERATIONAL CHECK GOOD.
